# SDR DALA2018080704894

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 45,198 hours, 31,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION GREATER THAN 0.125 INCH AT THE BS 696 FRAME TAB UPPER RADIUS.   REPLACED THE FRAME IAW AMDS 5310-01436-03B.
